# SDR DALA2024080507763

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FUSELAGE SKIN RH SIDE BTW LONGERON 13R-14R AND STA 1116, 1144, LONGERON 7R AND STA 1022 AT AFT FUSELAGE. SUMMARY OF NRC 00047: FUSELAGE SKIN RH SIDE BTW LONGERON 13R-14R AND STA 1116, 1144, LONGERON 7R AND STA 1022 AT AFT FUSELAGE WAS REPAIRED PER PRI 619247-14 REV 3 AND ERA 619247-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. TIME CONTROLLED ITEM SECTION II ACCOMPLISH SECTION II: THRESHOLD INSPECTION 8,000 CYCLES AFTER ACCOMPLISHMENT OF SECTION I, REPETITIVE INSPECTION AT INTERVAL 8,000 CYCLES MONITORING UNDER LP 0479078. ASSOCIATED ER/A 14-619247 ADDED FOR AC 9550. (LP #0481310)
